# SDR 2005FA0000490

- Difficulty date: March 2, 2005
- Submitted: April 14, 2005
- Operation: General aviation
- Aircraft: N972BH
- Make and model: Snias AS350B2
- Aircraft serial: 2804
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear Set
- Part number: 350A32314306
- Part serial: 2609
- Condition: Corroded
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR SET HAS EXCESSIVE FROSTING AND PITTING.  REQUESTING WARRANTY CONSIDERATION. (K)
